| Model Number |
0998-00-3013-55 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during routine check the cs100 intra-aortic balloon pump (iabp) is not switching on.There was no patient involvement, no harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that after checking the unit found that, unit giving long beep sound and not switching on.The fse found one blown fuse.After replacing the same found power supply is ok but motor control board is defective.Fse replaced motor control board.Unit passed all functional and safety tests as per manufacturer¿s specifications.
Additional Manufacturer Narrative
Event site name: (b)(6)
event site postal code: 410209
upon completion of the investigation into this event a follow up report will be submitted.